Title: Comonotonicity, correlation order and premium principles
Authors: Wang, S ×
Dhaene, Jan #
Issue Date: Jul-1998
Publisher: Elsevier science bv
Series Title: Insurance: Mathematics & Economics vol:22 issue:3 pages:235-242
Abstract: In this paper, we investigate the notion of dependency between risks and its effect on the related stop-loss premiums. The concept of comonotonicity, being an extreme case of dependency, is discussed in detail. For the bivariate case, it is shown that, given the distributions of the individual risks, comonotonicity leads to maximal stop-loss premiums. Some properties of stop-loss preserving premium principles are considered. A simple proof is given for the sub-additivity property of Wang's premium principle. (C) 1998 Elsevier Science B.V.
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science